# SDR SWAA2019021829675

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 51,633 hours, 30,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270017
- Part serial: D0554
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FOUND "L" SHAPE DELAMINATION OF TOP LT OF A FLAP REPAIR ON THE LT AFT INBOARD FLAP.  R&R AFT FLAP PER AMM.
